# SDR DALA2017012500618

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N838DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31949
- Aircraft time: 6,506 hours, 2,392 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  MAIN FLAP ASSY RT INBD DAMAGED BY TIRE FAILURE. MAINTENANCE REMOVED RT INBOARD MAIN FLAP ASSY PN 113A2100-210 SN V1026 PER AMM 27-51-11. RIGHT INBOARD FLAP REPLACED ON WORK CARD 2750-4318-01.
